feel like i might be pregnant, need some advice pls x?
So i had sex with my boyfriend on the 27th July and at the time my discharge was sticky and like i was ovulating.. although i’m on the pill, i had taken my pill late just before my break (which finished around 2 days before i had sex) this was my first time without a condom so i was sure to be conscious just in case, he didn’t finish inside me but i know precum has a possibility of containing sperm which you can get pregnant from. I have also had 3 periods since then (taken 3 months of my pill so haven’t missed any without a reason) but i’ve heard that while on the pill you’re period isn’t real so it doesn’t mean you’re not pregnant and your body is being tricked into thinking you already are, but then some sites have said that periods indicate no pregnancy even on the pill. I have also taken 2 pregnancy test which both came back negative, they were £3 for the 2 of them though and i looked up some reviews and saw they weren’t the most accurate so i didn’t completely trust the results. I have also noticed my stomach getting quite hard to touch/bigger but i never knew what it was like before i started thinking i was pregnant, i googled each weeks symptoms and have been feeling most of them so started to worry. Finally to add i started feeling sick during the middle of august on my holiday, i did put it down to hot weather at the time but ever since then i’ve felt sick near enough every day, however i now think it could be due to anxiety but thought it could be morning sickness.
- EdnaLv 71 month agoFavorite Answer
First and foremost, understand this: You're taking the birth control pill. You take a total of 28 pills. When you take a pill every day, as instructed, the pill prevents ovulation from EVER happening. Because you never ovulate, you can't get pregnant; therefore, you don't have to worry about 'precum', or whether he pulls out, or whether he uses a condom, or if he ejaculates inside you, or any of that. The pill, just by itself, IS your protection against pregnancy and it's all you need to use.
You're right about one thing: A woman who's on the birth control pill doesn't have 'periods', because she's not on a menstrual cycle; she's on a pill cycle and she doesn't menstruate.
Instead (after she finishes taking all the 21 'active' pills), she begins taking the 7 'inactive' pills. On one of the 7 days she's taking the 'inactive' pills, she begins what 'looks like' a period. But, it's not - it's a withdrawal bleed that's caused by 'coming off' the hormones in the 21 'active' pills.
Those 21 pills have already done their job of preventing ovulation and thus preventing pregnancy. You're still completely protected against pregnancy during the 7 days you're taking the 'inactive' pills.
- PAMELALv 71 month ago
You are not pregnant, look up human biology and get your doctor to explain how the pill works.
- 1 month ago
This is not a pregnancy issue.
This is a mental health issue.
- 1 month ago
Go to the Doctor. You cannot know for sure especially if they are coming back negative.
- How do you think about the answers? You can sign in to vote the answer.
- Anonymous1 month ago
< I have also had 3 periods since then >
Not pregnant. Next!!
- MissALv 71 month ago
You aren’t pregnant.
- Ranchmom1Lv 71 month ago
You are not pregnant.